Подписаться
Danko Jocic
Danko Jocic
Department of Mathematics, University of Belgrade (full professor)
Подтвержден адрес электронной почты в домене matf.bg.ac.rs
Название
Процитировано
Процитировано
Год
Cauchy–Schwarz norm inequalities for weak∗-integrals of operator valued functions
DR Jocić
Journal of Functional Analysis 218 (2), 318-346, 2005
362005
Cauchy-Schwarz and means inequalities for elementary operators into norm ideals
D Jocić
Proceedings of the American Mathematical Society 126 (9), 2705-2711, 1998
241998
The Cauchy–Schwarz norm inequality for elementary operators in Schatten ideals
DR Jocić
Journal of the London Mathematical Society 60 (3), 925-934, 1999
231999
Landau and Gruss type inequalities for inner product type integral transformers in norm ideals
DR Jocic, DE Krtinic, MS Moslehian
arXiv preprint arXiv:1111.3112, 2011
192011
Multipliers of elementary operators and comparison of row and column space Schatten p norms
DR Jocic
Linear Algebra Appl 413, 2062-2070, 2009
172009
Some perturbation inequalities for self-adjoint operators
D Jocić, F Kittaneh
Journal of Operator Theory, 3-10, 1994
151994
Norm inequalities for elementary operators and other inner product type integral transformers with the spectra contained in the unit disc
DR Jocić, S Milošević, V Đurić
Filomat 31 (2), 197-206, 2017
142017
Teorija mere, funkcionalna analiza, teorija operatora
M Arsenović, M Dostanić, D Jocić
autori, 1998
141998
Integral representation formula for generalized normal derivations
D Jocić
Proceedings of the American Mathematical Society 127 (8), 2303-2314, 1999
111999
Norm inequalities for self-adjoint derivations
DR Jocic
journal of functional analysis 145 (1), 24-34, 1997
111997
Refinements of operator Cauchy–Schwarz and Minkowski inequalities for p-modified norms and related norm inequalities
DR Jocić, S Milošević
Linear Algebra and its Applications 488, 284-301, 2016
102016
Norm inequalities for a class of elementary operators generated by analytic functions with non-negative Taylor coefficients in ideals of compact operators related to p-modified …
DR Jocić, M Lazarević, S Milošević
Linear Algebra and its Applications 540, 60-83, 2018
92018
Refinements of Inequalities Related to Landau–Grüss Inequalities for Elementary O perators Acting on Ideals Associated to p-Modified Unitarily Invariant Norms
DR Jocić, Đ Krtinić, M Lazarević, P Melentijević, S Milošević
Complex Analysis and Operator Theory 12 (1), 195-205, 2018
82018
Interpolation norms between row and column spaces and the norm problem for elementary operators
DR Jocić
Linear Algebra and its Applications 430 (11-12), 2961-2974, 2009
82009
A Hilbert-Schmidt norm equality associated with the Fuglede-Putnam-Rosenblum's type theorem for generalized multipliers
DR Jocić
Journal of Operator Theory, 31-40, 1993
51993
Clarkson–McCarthy Inequalities for Several Operators and Related Norm Inequalities for p-Modified Unitarily Invariant Norms
DR Jocić
Complex Analysis and Operator Theory, 1-31, 2017
32017
A characterization of formally symmetric unbounded operators.
D Jocić
Publications de l'Institut Mathématique. Nouvelle Série 46, 141-144, 1989
21989
A note on the paper “Norm inequalities in operator ideals”[J. Funct. Anal. 255 (11)(2008), 3208–3228] by G. Larotonda
DR Jocić, Đ Krtinić, M Lazarević
Journal of Functional Analysis, 2018
12018
Schur–Laurent multipliers for block matrices and geometric characterization of continuous matrices
DR Jocić, Đ Krtinić
Linear and Multilinear Algebra 58 (4), 523-534, 2010
12010
Cauchy-Schwartz norm inequalities for weak-integrals of operator valued functions, with applications
DR Jocic
2018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20